Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Pain From Insulin?

Pain From Insulin?

Within the last 3 years I have been getting a spreading burning sensation off and on. I will inject into either the left or right side and a painful burn will spread from the site and go across my belly to the other side. It's not from going too fast.. Anyone else run into this?

A DiabetesTeam Member said:

I was having a lot of pain injecting. I was using Lantus and they switched me to Tresiba.
Still stinging on injection. Got advice from diabetic clinic. What I was doing wrong was using the same needle for more than one injection (taking 160 units Tresiba which means 2 injections so I just left the needle on for 2nd injection) and also not turning the needle to 2 units and ejecting air first. Now I have hardly any pain.

posted over 2 years ago
A DiabetesTeam Member said:

I am on Levemir the epi pen-insulin injection and yes I also inject in the belly. instead of other places like some people inject. With the epi pen I donot feel a thing. I donot even feel it go in. maybe you could ask your doctor about the epi pen. best of luck for you

posted over 2 years ago
A DiabetesTeam Member said:

Good morning everyone, don t forget to take your medicine on time

posted almost 3 years ago
A DiabetesTeam Member said:

Thank you for the suggestion. I will look into it.

posted over 2 years ago
A DiabetesTeam Member said:

Hmm maybe the dose I am taking is too high for one needle maybe? Usually burns when I inject Victosa (1.8) or Lantus (56).

Thanks for the suggestion.

posted over 2 years ago
Already a Member? Log in